American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Paolo Lipparini. Every $m$-permutable variety satisfies the congruence identity $\alpha\beta_h= \alpha \gamma_h$. Proc. Amer. Math. Soc. 136 (2008) 1137-1144. MR 2367087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Diego Vaggione. Characterization of discriminator varieties. Proc. Amer. Math. Soc. 129 (2001) 663-666. MR 1706965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Keith A. Kearnes and Emil W. Kiss. Modularity prevents tails. Proc. Amer. Math. Soc. 127 (1999) 11-19. MR 1625765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. W. Seif. Congruence lattices of algebras--- the signed labelling. Proc. Amer. Math. Soc. 124 (1996) 1361-1370. MR 1301526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Matthew A. Valeriote. Finite simple abelian algebras are strictly simple . Proc. Amer. Math. Soc. 108 (1990) 49-57. MR 990434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ross Willard. $M\sb n$ as a $0,1$-sublattice of ${\rm Con}\,A$ does not force the term condition . Proc. Amer. Math. Soc. 104 (1988) 349-356. MR 962797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ivan Korec. A ring with arithmetical congruence lattice not preserved by any Pixley function . Proc. Amer. Math. Soc. 82 (1981) 23-27. MR 603594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ivan Rival and Bill Sands. A note on the congruence lattice of a finitely generated algebra . Proc. Amer. Math. Soc. 72 (1978) 451-455. MR 509233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1